BibTeX record journals/im/JonckheereLA11

download as .bib file

@article{DBLP:journals/im/JonckheereLA11,
  author    = {Edmond A. Jonckheere and
               Poonsuk Lohsoonthorn and
               Fariba Ariaei},
  title     = {Scaled Gromov Four-Point Condition for Network Graph Curvature Computation},
  journal   = {Internet Math.},
  volume    = {7},
  number    = {3},
  pages     = {137--177},
  year      = {2011},
  url       = {https://doi.org/10.1080/15427951.2011.601233},
  doi       = {10.1080/15427951.2011.601233},
  timestamp = {Sun, 17 May 2020 00:26:32 +0200},
  biburl    = {https://dblp.org/rec/journals/im/JonckheereLA11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics